# SDR CALA2021071401100

- Difficulty date: July 14, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 86,122 hours, 33,069 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

ECAM CAUTION MESSAGE - B RSVR LO LVL MESSAGE INOP - HYD HYD B SYS LO LVL UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK.  INVESTIGATE AND CONTACT TOMC 847-700-9980 UPDATED MAA CODE EFS USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK.  INVESTIGATE AND CONTACT TOMC 847-700-9980 REPLACED WORN LINE IN HYDRAULIC BAY, M&E NUMBER 18-2912-3-0017. SERVICED HYDRAULICS AND HEAD PRESSURE PER AMM 12-12-29. BLED BLUE SYSTEM PER AMM 29-00-00-870-009-A. TOPPED ALL THREE RESEVOIRS. HYDRAULICS OPERATION AND LEAK CHECK, CHECKED OK.
